TBU Publications
Repository of TBU Publications

On Holomorphically Projective Mappings Of Parabolic Kahler Manifolds

DSpace Repository


Find Full text Export to RefWorks
   

 

Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
PEŠKA, Patrik, Josef MIKEŠ, Hana CHUDÁ a Mohsen SHIHA. On Holomorphically Projective Mappings Of Parabolic Kahler Manifolds. Miskolc Mathematical Notes. 2016, vol. 17, iss. 2, s. 1011-1019. ISSN 1787-2405.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles